# SDR AALA20110209LHR01

- Difficulty date: February 10, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N354AA
- Make and model: Boeing 767323
- Aircraft serial: 24035
- Aircraft time: 96,083 hours, 15,747 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90461R3
- Part serial: 07701
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SMOKE ALARM IN A6 LAVATORY IS GOING OFF WITH NO SMOKE PRESENT.  RESET A6 SMOKE DETECTOR SMOKE DETECTOR.  OPS CHECK NORMAL.
